# SDR HAEA201000213

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N265TW
- Make and model: Lear 25
- Aircraft serial: 25265
- Aircraft time: 10,693 hours, 9,902 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 6222012011
- Part serial: 1070
- Condition: Failed
- Location: Dme
- Part time: 1,231 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW OBSERVED THE DME DISPLAY TO GO EXTREMELY BRIGHT FOLLOWED BY THE CIRCUIT BREAKER POPPING. CREW BRIEFLY NOTICED AN ELECTRICAL SMELL/SMOKE IN COCKPIT THAT WENT AWAY SHORTLY AFTER CIRCUIT BREAK POPPED.  NO SPECIAL HANDLING WAS REQUESTED BY THE CREW.  ACFT PROCEEDED TO LBB AND LANDING NORMAL.  MX REPLACED THE DME INDICATOR AND PERFORMED OPS CHECK.  UNIT OPS CHECKED GOOD. NO FURTHER ACTION REQUIRED. [CLOSED]
